# SDR 2008UALA03460

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 48,429 hours, 17,920 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inadequate
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT PASS TEST AT 1L.  FOUND EXIT SIGN AT 1R OVER DOOR VERY DIM.  REPLACED SIGN ASSY, OPS CHECKED NORMAL.
